# SDR SWIA201126714

- Difficulty date: July 6, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 21,273 hours, 18,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FORWARD EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 5394)  RELAMPED EMERGENCY LIGHT.
